# SDR UALA2010050301490

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 56,481 hours, 20,555 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 1015
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RAMP AND PILOT REPORTS SPARKS COMING FROM NR 2 ENGINE DURING START.  REPLACED STARTER ASSY AND STARTER VALVE. OPERATED STARTER, OPS CHECKED NORMAL.
